Welcome to Just Answer and thank you for the question.
I am Dr. Sohaib, a Medical Internist (who deals with diseases of all the organ systems of body) and i will do my best to find an answer for you.
It appears from the mentioned extensive laboratory work that you are suffering from postural hypotension and already on treatment for that.
I have searched a beautifully written easy to understand article for you regarding this condition which will help you understand your problem in great detail. Please click this link:
Please specifically read life style and home remedies mentioned in this article.
If the drugs you have taken did not help you significantly, there are other options which can also be employed.
Sometimes a specific cause for this can not be identified, in which case it is called Idiopathic Postural Hypotension, but we continue with all the management strategies to provide you a symptomatic relief.
There are few things about which you should ask your doctor.
Inderal can cause fall in blood pressure and may potentiate this problem, so why not it should be stopped?
Anxiety can also contribute to your symptoms and may make it worse, therefore, discuss with your doctor regarding evaluation and possible treatment for anxiety.
I would have been worried too if i were at your place but let me reassure you that this is a treatable condition and carry a good prognosis with appropriate management.
Wish you good luck.
It was a pleasure assisting you and i hope my answer was helpful. I will
appreciate 4/5 Star Rating (Good/Excellent Service) & a Bonus as this is the
only way i get credit for my time & expertise. Do not hesitate to ask any follow up
questions or clarifications any time.